Helping the injured since 1983

Contact us at (888) 220-0640 to schedule a free consultation today.

start your evaluation

Symptoms of Risperdal-Caused Gynecomastia

Posted on Tuesday, May 3rd, 2016 at 3:03 pm    

Gynecomastia is the enlargement or swelling of the male breasts and is typically caused by a hormonal imbalance (estrogen and testosterone). Risperdal-caused enlargement has the possibility to develop in one or both breasts, and the formation of the breasts may also be asymmetrical or uneven. While gynecomastia does not necessarily endanger the health of those affected, it can have a psychological impact due to embarrassment of the child. In some cases, the trauma or psychological damage can continue into adulthood, which could pose more serious risks.

Some of the physical symptoms of Risperdal-caused gynecomastia include the following:

  • Noticeable growth in the breast area
  • Enlargement and swelling of the nipples
  • Unexplained discharge from the nipples
  • Pain and tenderness in the breast area

If your child was prescribed Risperdal and suffered from gynecomastia, discuss the legal options available to you with the experienced team at Williams Kherkher. Call our office at (888) 220-0640 to learn more about what we can do to help you and your family.

Have you or a loved one been injured in an accident?

Contact us today at (888) 220-0640 to get a free, confidential case evaluation.